# SDR MALA000184

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT  TAILPIPE HOT DETECT CIRCUIT BREAKER TRIPPED,  WILL NOT RESET.  MX COMPLETED 409 CAR NR 077093 AND REINSTALLED ZONE 3 COWL. REPAIRED BROKEN WIRE. OPS CHECK GOOD.
